# SDR UPS07M51339

- Difficulty date: November 7, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO/AT STATION 1954 IN BETWEEN LONGERON 49 LT TO 49 RT FRAME SHEAR CLIP FOUND WITH SURFACE CORROSION.  AFT CARGO STA 1954 - 1964 L52 (01EA) AND L51 (01EA) EXISTING INTERCOSTAL ALSO REMOVED.  EXISTING BRACKETS 05EA REMOVED AT STA 1954 L49 LT - L49 RT.  CORRODED SHEAR CLIP REMOVED PER SRM 51-31-01VIIR35.  NEW SHEAR CLIP FAB AND HEAT-TREATED.  NEW SHEAR CLIP INSTALLED. 05 EA BRACKETS RE-INSTALLED.  TWO INTERCOSTALS RE-INSTALLED TO THEIR RESPECTIVE POSITIONS.
